# SDR GTIA030860

- Difficulty date: October 12, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PAX CABIN FLOORBOARD DELAMINATED AT FORWARD F/A SEAT AREA.  FABRICATED NEW FLOORBOARD.  (M)
